MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC

SILHOUETTE® PARADIGM®; COMFORT SHORT 110/13 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in the united states.The patient reported that one of the infusions set broke off in the patient's body during use and had to operate to get it removed from the body because it was floating around in the body.The set insertion location was at the right side of abdomen, below breast, between breast and waistline.The infusion had been in use for about 6 months.She had pain at the site since then, so she went to her health care professional and he did an x-ray and found the cannula was still inside her body.She inserted the set it stung after removing introducer needle, but site seemed okay but when she went to remove the set 3 days later it bleeds.At the time of this report, she was waiting for her surgeon to call back with a surgery date to have cannula surgically removed.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 110/13 PCC
MDR Report Key8538581
Report Number8021545-2019-00129
Device Sequence Number10856058
Product Code FPA
UDI-Device Identifier05705244009165
UDI-Public05705244009165
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2018
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1